A member asked:

Can monistat 7 burn you so bad inside it can permanently damage your vagina ? almost 3 weeks & i still have a cooling burning sensation in my vagina

A doctor has provided 1 answer
Dr. Jane Van Dis answered

Specializes in Obstetrics and Gynecology

No: This medication can't permanently damage your vagina. Having said that, it sounds like the treatment isn't working. It could be that you have a resistant yeast infection, or that you have a bacterial infection which isn't being treated by the Monistat. I would recommend seeing a doctor to get an accurate diagnosis and likely changing your treatment regimen. But don't worry, no long term damage.

Answered 9/29/2016

3.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question